# SDR DU4R2006639

- Difficulty date: September 19, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Engine: Pwa JT8D219
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 769-1032
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291022 NR 29736 CORROSION CABIN LT OB SEAT TRACK FS 769-1032,  NICKS, GROOVE MARKS, CHAFE MARKS, TOP CENTER OF TRACK AND FLANGES.  CUT OUT CORRODED SECTION OF SEAT TRACK, INSTALLED REPAIR CHANNELS P/N 7452952-7 AND PLUGS P/N 7452952-3 IAW MD-80 SRM 53-05D.
